# SDR AALA201711149006

- Difficulty date: November 13, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 52,012 hours, 29,923 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Light
- Condition: Inoperative
- Location: Slide Arm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT SLIDE DISARMED.  SLIDE ARM INDICATION LIGHT 2W HAS BEEN REPLACED IAW AMM.
